Doctor insights on:
Can Lupus Cause You Have Swollen Eyes
I have lupus sle .My eye white part is red swollen looks like a blood clot psinful too is this a flare up from lupus?
Recently diagnosed with lupus. Have awful dry eye and light sensitivity with swollen red lids. On restasis and prednisone as well as plaquenil (hydroxychloroquine).
Autoimmune: You almost certainly have dry eyes associated with your lupus, and this can be very difficult to treat. Restasis helps improve tear production, which is shut down in an autoimmune environment. You could consider punctual plugs which will help your tears stay longer in your eyes. You could also consider treating the quality of your tear film, such as by taking omega-3 orally. Good luck. ...Read moreSee 1 more doctor answer
7year old woke up with swollen eyes puss oozing medication not working eyes discoloured , what can cause this?
Many answers: Pain and swelling can result from tissue injury. Inflammation of the interior eye contetnts will cause pain to light exposure . Pain from a corneal abrasion in obvious. Sweiiling results from blood vessels becoming "leaky" allowing healing cells from the blood stream to get to the damaged tissue to promote healing. ...Read more
What causes a chicken to have swollen eyes and runny eyes and noses with a dry cough, as well as weakness before death?
Chicken?: To my knowledge this website does not include veterinary medicine. ...Read more
My 3 1/2 years old son woke up with puffy/swollen eyes but no pain. He took sea salt & baking soda bath the night before. Could it b the cause?
Puffy eye lid: His puffy eyes could be due irritation from the salt & baking soda, why did use it ? But edema of the eyes could be due to allergies also & lf associated with swelling of hands, feet or scrotum it is a more urgent problem . In either case he has to be checked by his doctor or in ER . Good luck ...Read more
My eye doctor told me to use zylet 4 times a day every hours . But the eye drops caused me to have a allergic reaction and blurry swollen eyes ?
Stop and see eye MD: Zylet is a steroid and antibiotic drop. Side effects include burning, stinging, hypersensitivity or allergy. Blurry vision a rare side effect, this could be due to allergy or corneal changes but could also be due to an increase in eye pressure (from the steroid). You should inform your doctor, stop the drop ; have an eye exam to check your eye pressure. Try using artificial tears in the meantime. ...Read more
- Talk to a doctor live online for free
- Can diabetes cause you to have yellowish eyes?
- Can lupus cause swollen tongue?
- Lupus and swollen eyes
- Ask a doctor a question free online
- Can you have lupus without symptoms?
- Can you get ssi if you have lupus?
- Can you have lupus arthritis without?
- Can you have lupus without a rash?
- Talk to a ophthalmologist online for free